Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Fake real planes: exotic affine algebraic models of $\mathbb{R}^{2}$

Abstract : We study real rational models of the euclidean plane $\mathbb{R}^{2}$ up to isomorphisms and up to birational diffeomorphisms. The analogous study in the compact case, that is the classification of real rational models of the real projective plane $\mathbb{R}\mathbb{P}^{2}$ is well known: up to birational diffeomorphisms, there is only one model. A fake real plane is a nonsingular affine surface defined over the reals with homologically trivial complex locus and real locus diffeomorphic to $\mathbb{R}^2$ but which is not isomorphic to the real affine plane. We prove that fake planes exist by giving many examples and we tackle the question: does there exist fake planes whose real locus is not birationally diffeomorphic to the real affine plane?
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01175154
Contributor : Adrien Dubouloz Connect in order to contact the contributor
Submitted on : Friday, July 10, 2015 - 1:34:07 PM
Last modification on : Friday, January 7, 2022 - 2:14:02 PM

Links full text

Identifiers

Citation

Adrien Dubouloz, Frédéric Mangolte. Fake real planes: exotic affine algebraic models of $\mathbb{R}^{2}$. Selecta Mathematica (New Series), Springer Verlag, 2017, 23 (3), pp.1619 - 1668. ⟨10.1007/s00029-017-0326-6⟩. ⟨hal-01175154⟩

Share

Metrics

Record views

129